# SDR 2008UALA02776

- Difficulty date: May 14, 2008
- Submitted: May 21, 2008
- Operation: Air carrier
- Aircraft: N541UA
- Make and model: Boeing 757222
- Aircraft serial: 25253
- Aircraft time: 55,413 hours, 20,471 cycles
- Engine: Pwa PW2037
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOORBEAM CORRODED STA 324, RBL 40 TO RBL 54.  ACCOMPLISHED MAJOR REPAIR AT GSO.  REMOVED DAMAGE, FABRICATED AND INSTALLED REPAIR IAW MM 53-00-98 RPR XXV FIG 824.
